Nathan Wei, MD
This content is PDF only. Please click on the PDF icon to access.
To the Editor: Nonsteroidal, anti-inflammatory drugs are among the most frequently prescribed medications. Many of the serious side effects of these drugs that have been documented involve various perturbations of gastrointestinal or renal function. Although cutaneous side effects have been reported, vasculitis associated with these drugs has been infrequent. I would like to submit a case report of such an apparent side effect due to flurbiprofen (Ansaid, The Upjohn Company, Kalamazoo, Michigan).
A 59-year-old woman with longstanding rheumatoid arthritis was started on flurbiprofen therapy, 100 mg twice daily. About 7 days later, she noticed a few, scattered petechial lesions around
Wei N. Flurbiprofen and Cutaneous Vasculitis. Ann Intern Med. 1990;112:550–551. doi: https://doi.org/10.7326/0003-4819-112-7-550_2
Download citation file:
Published: Ann Intern Med. 1990;112(7):550-551.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use